It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Lyme Disease Message Board


Lyme Disease Board Index


Hi Sara, welcome to the board :)

I am sorry your friend is sick, and is going through so much. Dr. J. is an excellent doctor, so he is in good hands. Is the doctor aware of his seizurers? Was he tested for the co-infections?

Going through Lyme treatment can be difficult and yes, it is normal to feel worse before feeling better. It is important for your friend to learn as much as possible so he knows what to expect. Be familiar with the Jarisch-Herxheimer Reaction. Often, when people who have Lyme take antibiotics their symptoms may get worse or they may get new ones. When the antibiotics destroy the bacteria, toxins are released making the person feel sicker. It can be very scary when it happens, but it is a good sign the antibiotics are working. Althought it varies, some people experience this reaction every four weeks or so.

Many people who have Lyme are treated with IV antibiotics. Tell your friend there is an excellent product you can use to keep the line covered so you can take a shower without getting the site wet. It is called a PICC line protector and you can get one on-line from Brown Medical. It is a big help.

If possible, have your friend document the top three symptoms he has each day with a numerical rating of their severity (from 1 - 10). Over time reviewing this information can help determine how the meds are working and when the herxes occur.

It may take time, but things will get better. Tell your friend not to push too much. It is hard I know, but his body needs rest to heal. He is very lucky to have you helping him.





All times are GMT -7. The time now is 03:04 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!